MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CLINIMACS CD34 REAGENT

MILTENYI BIOTEC B.V. & CO. KG CLINIMACS CD34 REAGENT
Model Number 70103
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient run, cd34 enrichment with tsls.A pump stall error occurred with ~8 min left in process.User opened pump door and did not notice any issue (ie collapsed tubing or blockage).Final recovered product was 22ml and had lower than expected cell numbers.Running the emergency program twice did not result in enough cells for treatment.Patient did not receive treatment.

Brand Name
CLINIMACS CD34 REAGENT
Common Device Name
CLINIMACS CD34 REAGENT
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key11789241
Report Number3005290010-2021-00010
Device Sequence Number11740328
Product Code OVG
UDI-Device Identifier04049934004827
UDI-Public04049934004827
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70103
Device Catalogue Number200-070-103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1